Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dementia, taking Aricep and Serlift. Sleepiness, headache. Due to Serlift?

hI, MY FATHER IS 86 AND SUFFERING FROM DEMENTIA . HE IS TAKING MEDICINES , ARICEP & SERLIFT 2 (IN NIGHT), ADMENTA AND REJUNEX (IN MORNING)OD. HE FEELS SLEEPY AND LAZY RIGHT TILL AFTERNOON AND IN EVENINGS FOR 3 TO 4 HRS HE SEEMS OK. CAN WE STOP SERLIFT SINCE IT IS AN ANTIDEPRESSENT AND HE DOES NOT HAVE DEPRESSION WHILE CONTINUING WITH THE REST OF MEDICINES.I THINK HIS LAZYNESS N SLEEPYNESS MAY BE DUE TO SERLIFT. BESIDES HE ALSO COMPLAINS OF MUCH HEADACHE ALMOST ALWAYS. HE ALSO HAS PAGET S DISEASE MORE TOWARDS THE FRONT OF THE SKULL . PL. ADVISE. THANKS. SAANJAY HUNDOO 0000 AND YYYY@YYYY
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi,

Welcome to HealthcareMagic Public Forum

Serlift is uncommon to associated with increase sleep. There is need to investigate for other cause for excessive sleepiness/laziness like delirium and complication of paget disease. There is no harm to withhold serlift for 2-3 days, under physician supervision to see changes.


I hope this information has been both informative and helpful for you.
Wish you Good Health.

Regards,
Dr. Ashish Mittal
www.99doctor.com
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor